Communications in Mathematical Physics

Global gravitational anomalies

Edward Witten

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 100, Number 2 (1985), 197-229.

Dates
First available: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103943444

Mathematical Reviews number (MathSciNet)
MR0804460

Zentralblatt MATH identifier
0581.58038

Subjects
Primary: 58G25
Secondary: 58G10 81E20 83E15: Kaluza-Klein and other higher-dimensional theories

Citation

Witten, Edward. Global gravitational anomalies. Communications in Mathematical Physics 100 (1985), no. 2, 197--229. http://projecteuclid.org/euclid.cmp/1103943444.


Export citation